Skip to Main content Skip to Navigation
Journal articles

Curvature, Harnack's inequality, and a spectral characterization of nilmanifolds

Document type :
Journal articles
Complete list of metadata

https://hal.archives-ouvertes.fr/hal-00555292
Contributor : Erwann Aubry Connect in order to contact the contributor
Submitted on : Wednesday, January 12, 2011 - 6:21:54 PM
Last modification on : Monday, October 12, 2020 - 10:27:29 AM

Identifiers

  • HAL Id : hal-00555292, version 1

Collections

Citation

Erwann Aubry, Bruno Colbois, Patrick Ghanaat, Ernst Ruh. Curvature, Harnack's inequality, and a spectral characterization of nilmanifolds. Annals of Global Analysis and Geometry, Springer Verlag, 2003, 23 (3), pp.227-246. ⟨hal-00555292⟩

Share

Metrics

Record views

140